# SDR DHL2008765004

- Difficulty date: January 19, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT STAIRWELL LIGHTENING HOLE CRACKED 12 O'CLOCK POSITION RIGHT SIDE OF STAIRWELL BS 1243 (TORQUE BOX).  CUT OUT DAMAGED AREA AT AFT STAIRWELL LIGHTENING HOLE BS 1243 RIGHT DIMENSION 1.5" BY .5" IAW SRM 51-40-2 FIG 1.  FABRICATED REPAIR AT AFT STAIRWELL LIGHTENING HOLE BS 1243 RIGHT IAW SRM 53-10-2 FIG 6A AND 51-40-2 FIG 1. TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 51-30-2.
